MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) venous oxygen saturation (svo2) value was different that the blood gas analysis (bga) value by 5-10%.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Event or Problem Description
Per clinical review: on (b)(6) 2023, the team experienced a problem with their blood parameter monitor (bpm) during cardiopulmonary bypass (cpb) described as venous oxygen saturation (svo2) value differed from laboratory value by 5-10%.The bpm was not changed out and there was no blood loss or delay, and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported complaint was non-verifiable as no product was returned.Multiple diligence attempts for part return were unsuccessful therefore further evaluation and root cause analysis could not be performed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The end user initially did not provide the serial number for the device.A follow-up inquiry was made requesting the serial number for the device and the customer replied that there were no parts to be returned and requested that the complaint be closed without any product.Although the serial number is unknown, and therefore the manufacturing date is also unknown, the device identifier portion of the udi is: (b)(4).Field d4 - primary unique device identification (udi) number is only the device identifier (di) number.The production identifier (pi) number is not available as the serial number is unknown.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key18181466
Report Number1828100-2023-00353
Device Sequence Number7890291
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer01/24/2024
07/23/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date02/12/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER
Patient SexUnknown